BibTeX record journals/jsyml/PillayS84

download as .bib file

@article{DBLP:journals/jsyml/PillayS84,
  author    = {Anand Pillay and
               Gabriel Srour},
  title     = {Closed Sets and Chain Conditions in Stable Theories},
  journal   = {J. Symb. Log.},
  volume    = {49},
  number    = {4},
  pages     = {1350--1362},
  year      = {1984},
  url       = {https://doi.org/10.2307/2274284},
  doi       = {10.2307/2274284},
  timestamp = {Sun, 28 May 2017 13:21:52 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/PillayS84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics